# SDR DALA2016120509511

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT EDGE ANGLE BETWEEB BEAM NR 5 AND 6.  THE ANGLE  WAS REPLACED IAW SRM 51-41-01, 51-41-02, AND DWG 5914121 REV: AV.
